# SDR MWEA99102

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 593049032
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY DOOR HOLD OPEN HOOK BUMPER ASSEMBLY PAN IS DAMAGED.  MTC REMOVED AND REPLACED BUMPER ASSEMBLY PAN.
